# SDR NACA20110002

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737-300
- Aircraft serial: 23353
- Aircraft time: 50,239 hours, 37,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 78071
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT OUT.  REPLACED BATTERY PACK, REF B737-300 AMM 33-51-02.  OP CHECK GOOD.
